MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C SK, EXTRA LARGE DEEP, 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C SK, EXTRA LARGE DEEP, 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDSXLD5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a two prodisc c sk devices at c5-6 and c6-7 on (b)(6) 2024.Three months later, on (b)(6) 2024, the patient had a removal of the c5-6 sk implant, which was replaced by a second sk implant on a larger height.During the second surgery an sk implant was also placed at c4-5.The patient then had a three level construct of sk devices from c4-7.Approximately two years later the patient had some on-going pain.The surgeon wanted to remove all three devices and fuse the patient.On (b)(6) 2026, the surgeon opened the patient and found that the implant at c6-7 had not fixated and may have been infected.The implants at c4-5 and c5-6 looked good and were left in place.The c6-7 implant was removed and the patient was fused at that level.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The sk device was sent to the hospital lab after the removal surgery to the cultured to test for a possible infection.The implant remains in the hospital lab and could not be returned for device evaluation.Additionally, no pre-removal imaging was provided.There were no anomalies identified during the complaint investigation.The removal was completed due to implant loosening.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient, (39-year-old female), was implanted with a two prodisc c sk devices at c5-6 and c6-7 on (b)(6) 2024.Three months later, on (b)(6) 2024, the patient had a removal of the c5-6 sk implant, which was replaced by a second sk implant on a larger height.During the second surgery an sk implant was also placed at c4-5.The patient then had a three level construct of sk devices from c4-7.Approximately two years later the patient had some on-going pain.The surgeon wanted to remove all three devices and fuse the patient.On (b)(6) 2026, the surgeon opened the patient and found that the implant at c6-7 had not fixated and may have been infected.The implants at c4-5 and c5-6 looked good and were left in place.The c6-7 implant was removed and the patient was fused at that level.The sk device was sent for cultures and the patient was prescribed oral antibiotics.The patient is doing well postoperatively.

Brand Name
PRODISC C SK, EXTRA LARGE DEEP, 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, che 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key24764827
Report Number3007494564-2026-00032
Device Sequence Number9299381
Product Code MJO
UDI-Device Identifier00843193114006
UDI-Public(01)00843193114006(17)280630(10)2022-1858
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPDSXLD5
Device Catalogue NumberN/A
Device Lot Number2022-1858
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale